Browse by Condition
More Conditions >

Home Beechams All In One Liquid -160ml

Front Door Pharmacy - Beechams All In One Liquid -160ml

Beechams All In One Liquid -160ml

Beechams All-In-One provides all the relief you need for cold symptoms, including a chesty cough

In Stock In Stock

Our Price: £4.25

12%

Was: £4.85
You Save: £0.60

Quantity:

Beechams All In One Liquid -160ml - Item Details

Beechams All-In-One provides All the relief you need for cold symptoms, including a chesty cough Each 20ml dose of syrup contains: Paracetamol Ph Eur 500mg; Guaiphenesin Ph Eur 200mg; Phenylephrine Hydrochloride Ph Eur 10mg Do not take with other cold or decongestant products, or with alcohol. Do not take with other paracetamol-containing products.

Directions

Adults and children 12 years and over: Fill measure cup to 20ml mark and take One 20ml dose (four 5ml spoonfuls). repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 12 except on medical advice.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Beechams All In One Liquid -160ml
87% Buy the item featured on this page

Beechams All In One Liquid -160ml

Our Price: £4.25

Front Door Pharmacy - Beechams All In One Liquid -240ml
7% Buy...

Beechams All In One Liquid -240ml

Our Price: £4.99

Front Door Pharmacy - Beechams All In One Tablets - 16
4% Buy...

Beechams All In One Tablets - 16

Our Price: £3.67

Front Door Pharmacy - Beechams All In One Tablets - 24
2% Buy...

Beechams All In One Tablets - 24

Our Price: £4.15

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio